# SDR 2010FA0000601

- Difficulty date: June 16, 2010
- Submitted: June 22, 2010
- Operation: General aviation
- Aircraft: N374BH
- Make and model: Beech B300
- Aircraft serial: FL442
- Aircraft time: 2,405 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D07
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED THE FLAP SYS TO BE INTERMITTENT WHEN THE FLAPS SELECTED TO DOWN POSITION. OPERATED THE FLAP SYS IN THE HANGER AND VERIFIED THE INTERMITTENT FLAPS. FOUND THE FLAP MOTOR CONTROL RELAY TO BE CAUSING THE INTERMITTENT PROBLEM. AFTER REMOVAL OF THE FLAP RELAY FOR REPLACEMENT, NOTICED THE RELAY WIRE CONTENTIONS WERE JUST CRIMPED THROUGH THE EYES AND NOT SOLDERED. NOTE: PART TOTAL TIME NOT PROVIDED BY CUSTOMER.
